# SDR FDEA201009243699

- Difficulty date: September 24, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC7029U33
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE FRAME CLIP AT CANT STA Y = 2069 FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-35-01, REVISION 44. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
